I've been on the pill Cilest for roughly 1 year and have skipped a period in the past y taking 2 packets consecutively and had no noticeable issues. However, I took my second consecutive packet this month (I'm 1 day from the end of this second packet now) and for the last week I've been experiencing daily spotting and cramping. The issue is that I'm away this weekend with my boyfriend and really don't want to be on my period during this time so I am going to take a third packet without breaking for a period. I know that it's safe to take 3 packets consecutively but was mainly wondering whether anyone knows if there's a chance that the spotting and cramping will subside during the third packet?
I'll add: on jan 13th, (about 4 days before the start of the cramping/spotting) I took part in the 5 day juice diet and lost about 6lbs in the first 3 days- not sure whether this would have anything to do with the spotting as my diet has returned to normal now.
x Turn on thread page Beta
On the pill- what do I do? watch
- Thread Starter
Last edited by Adele_; 22-01-2014 at 11:09.
- 22-01-2014 11:07
- 22-01-2014 11:39
I'm on Microgynon and regularly run 2 or 3 packs together. The nurse told me when you run 2 or more packs together spotting is more likely to happen. I've found that spotting occassionally occurs for me during the 2nd pack and sometimes goes away after a few days. Other times it doesn't stop and I have to take a break to "reset".
- 22-01-2014 12:01
It's not really possible to predict, I'm afraid - everyone's different so our own experiences won't help much. You'll just have to see what happens.
Posted from TSR Mobile
- 22-01-2014 17:32
I was on cilest for 3 years and backed to backed my packets for 3-4 months...only problem was if I missed two in a row (wasnt having sex so no biggie) I would spot...until I stopped taking them and had a period. I got so fed up of this happening (my memory for taking the pill was ****) that i'm now on the implant AND on microgynm (sp?) Aswell. Now i'm having sex I cant afford to miss any!
Don't want to be the bearer of bad news but once you start spotting...its unlikely you'll stop. In my experience anyway. Best to just have you're period and be done with it then start a new packet.
Posted from TSR Mobile
Offline19ReputationRep:TSR Support Team
- TSR Support Team
- 22-01-2014 17:48
Moved to Sexual Health